# SDR DALA2018030601418

- Difficulty date: March 6, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 285 hours, 39 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND THE L1 DOOR FLOOR LEVEL EMERGENCY LIGHT ON.  THE COCKPIT SWITCH WAS IN ARM POSITION AND FLOOR ENTRY LIGHT WAS OUT.  FOUND WIRES THE CONNECTOR TO THE EMERGENCY LIGHT AND EMERGENCY LIGHT WIRES PLUGGED INTO THE FLOOR ENTRY LIGHT.  SWAPPED LIGHTS.
